# SDR USAA2013091800025

- Difficulty date: September 12, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 40,581 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004800004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK, CORROSION ON L4 DOOR SHAPE SILL AT FRAME 67, Y1470.  REPLACED SILL IAW SRM 51-74-00, 53-41-41, 51-44-11 & 51-42-11.
